| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -10.5 diopter, implantable collamer lens from the patient's left eye (os) on (b)(6) 2023.Low vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).
Additional Manufacturer Narrative
A2 - date of birth: remove (b)(6) 2023 from inital mdr.B3 - date of event: 08-dec-2023.B5 - the reporter indicated that the surgeon implanted a 12.6mm vicm5 12.6, -10.5 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2023 as a replacement lens.Low vault with rotation was observed.H1 - type of reportable event: serious corrected to malfunction.Claim # (b)(4).